Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 70, Number 2

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 70, Number 2 (1964)
Bull. Amer. Math. Soc. 70 (1964)
More Information
Full-text PDF
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 70, Number 2 (1964)
Bull. Amer. Math. Soc. 70 (1964)
More Information
Full-text PDF
Lacunary Taylor and Fourier series
J.-P. Kahane.
Bull. Amer. Math. Soc. 70 (1964), 199-213
Abstract, references and article information
Full-text PDF
MathSciNet review: 0162919
New and old problems for entire functions
Louis de Branges.
Bull. Amer. Math. Soc. 70 (1964), 214-223
Abstract, references and article information
Full-text PDF
MathSciNet review: 0158078
The November meeting in Atlanta
M. L. Curtis.
Bull. Amer. Math. Soc. 70 (1964), 239
More Information
Full-text PDF
The November meeting in Pasadena
R. S. Pierce.
Bull. Amer. Math. Soc. 70 (1964), 240-241
More Information
Full-text PDF
The November meeting in Madison
J. W. T. Youngs.
Bull. Amer. Math. Soc. 70 (1964), 242
More Information
Full-text PDF
On Floquet’s theorem in Hilbert spaces
Juan Jorge Schäffer.
Bull. Amer. Math. Soc. 70 (1964), 243-245
Abstract, references and article information
Full-text PDF
MathSciNet review: 0162041
A complete classification of the $Δ_{2}^{1}$-functions
Yoshindo Suzuki.
Bull. Amer. Math. Soc. 70 (1964), 246-253
Abstract, references and article information
Full-text PDF
MathSciNet review: 0158819
The Wiener integral and perturbation theory of the Schrödinger operator
Donald Babbitt.
Bull. Amer. Math. Soc. 70 (1964), 254-259
Abstract, references and article information
Full-text PDF
MathSciNet review: 0161180
Distribution modulo 1 and sets of uniqueness
J.-P. Kahane and R. Salem.
Bull. Amer. Math. Soc. 70 (1964), 259-261
Abstract, references and article information
Full-text PDF
MathSciNet review: 0158216
On heights in number fields
S. Schanuel.
Bull. Amer. Math. Soc. 70 (1964), 262-263
Abstract, references and article information
Full-text PDF
MathSciNet review: 0162787
Differential equations in which the Poisson process plays a role
Stanley Kaplan.
Bull. Amer. Math. Soc. 70 (1964), 264-268
Abstract, references and article information
Full-text PDF
MathSciNet review: 0158183
An obstruction to finiteness of $CW$-complexes
C. T. C. Wall.
Bull. Amer. Math. Soc. 70 (1964), 269-270
Abstract, references and article information
Full-text PDF
MathSciNet review: 0159332
Variation diminishing transformations
Deborah Tepper Haimo.
Bull. Amer. Math. Soc. 70 (1964), 271-274
Abstract, references and article information
Full-text PDF
MathSciNet review: 0160083
A problem in partitions related to the Stirling numbers
L. Carlitz.
Bull. Amer. Math. Soc. 70 (1964), 275-278
Abstract, references and article information
Full-text PDF
MathSciNet review: 0157907
On the number of closed geodesics on a riemannian manifold
Wilhelm Klingenberg.
Bull. Amer. Math. Soc. 70 (1964), 279-282
Abstract, references and article information
Full-text PDF
MathSciNet review: 0164307
Residual nilpotence and relations in free groups
Gilbert Baumslag and Arthur Steinberg.
Bull. Amer. Math. Soc. 70 (1964), 283-284
Abstract, references and article information
Full-text PDF
MathSciNet review: 0158001
A locally compact separable metric space is almost invariant under a closed mapping
Edwin Duda.
Bull. Amer. Math. Soc. 70 (1964), 285-286
Abstract, references and article information
Full-text PDF
MathSciNet review: 0158360
Averages of continuous functions on countable spaces
Melvin Henriksen and J. R. Isbell.
Bull. Amer. Math. Soc. 70 (1964), 287-290
Abstract, references and article information
Full-text PDF
MathSciNet review: 0164313
On the real parts of zeros of exponential polynomials
Allan M. Krall.
Bull. Amer. Math. Soc. 70 (1964), 291-292
Abstract, references and article information
Full-text PDF
MathSciNet review: 0159100
The group of homotopy equivalences of a space
M. Arkowitz and C. R. Curjel.
Bull. Amer. Math. Soc. 70 (1964), 293-296
Abstract, references and article information
Full-text PDF
MathSciNet review: 0163313
On ordinals
W. V. Quine and Hao Wang.
Bull. Amer. Math. Soc. 70 (1964), 297-298
Abstract, references and article information
Full-text PDF
MathSciNet review: 0169785
Nonlinear elliptic problems. II
Felix E. Browder.
Bull. Amer. Math. Soc. 70 (1964), 299-302
Abstract, references and article information
Full-text PDF
MathSciNet review: 0160033
Rate of growth of Hurwitz entire functions and integer valued entire functions
Daihachiro Sato and Ernst G. Straus.
Bull. Amer. Math. Soc. 70 (1964), 303-307
Abstract, references and article information
Full-text PDF
MathSciNet review: 0159945
Inequalities for general matrix functions
Marvin Marcus and Henryk Minc.
Bull. Amer. Math. Soc. 70 (1964), 308-313
Abstract, references and article information
Full-text PDF
MathSciNet review: 0158896
A note on the adjoint of a perturbed operator
R. W. Beals.
Bull. Amer. Math. Soc. 70 (1964), 314-315
Abstract, references and article information
Full-text PDF
MathSciNet review: 0158267
Classification of operators by means of the operational calculus
Shmuel Kantorovitz.
Bull. Amer. Math. Soc. 70 (1964), 316-320
Abstract, references and article information
Full-text PDF
MathSciNet review: 0170221
Essential boundary points
Walter Rudin.
Bull. Amer. Math. Soc. 70 (1964), 321-324
Abstract, references and article information
Full-text PDF
MathSciNet review: 0159951
On the relative theory of Tamagawa numbers
Takashi Ono.
Bull. Amer. Math. Soc. 70 (1964), 325-326
Abstract, references and article information
Full-text PDF
MathSciNet review: 0156856
Erratum, volume 69
Bull. Amer. Math. Soc. 70 (1964), 327
More Information
Full-text PDF

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Wahrscheinlichkeitsrechnung mit einem Anhang über Informationstheorie, by A. Rényi.
Reviewer: Kai Lai Chung
Bull. Amer. Math. Soc. 70 (1964), 224-225
Review information
Full-text PDF
Introduction to differentiable manifolds, by Serge Lang.
Reviewer: Ralph Abraham
Bull. Amer. Math. Soc. 70 (1964), 225-227
Review information
Full-text PDF
Differential geometry and symmetric spaces, by S. Helgason.
Reviewer: Louis Auslander
Bull. Amer. Math. Soc. 70 (1964), 227-229
Review information
Full-text PDF
Fourier analysis on groups, by Walter Rudin.
Reviewer: J.-P. Kahane
Bull. Amer. Math. Soc. 70 (1964), 230-232
Review information
Full-text PDF
Foundations of differential geometry, by Shoshichi Kobayashi and Katsumi Nomizu.
Reviewer: Robert Hermann
Bull. Amer. Math. Soc. 70 (1964), 232-235
Review information
Full-text PDF
Introduction to knot theory, by R. H. Crowell and R. H. Fox.
Reviewer: Lee P. Neuwirth
Bull. Amer. Math. Soc. 70 (1964), 235-238
Review information
Full-text PDF